MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2; KNEE ENDOPROSTHESES
Model Number NX053Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: up until this time, the product has not been returned.Therefore, a complete investigation could not be performed.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures: based upon the investigation results, a clear root cause conclusion cannot be drawn.There is no indication for a material, manufacturing, or design-related failure.If the product is returned at a later date, the investigation will again be completed.Regarding (vega) implant loosening, product safety cases (pscs) were initiated.
 
Event or Problem Description
It was reported to aeculap ag that an as vega ps tibial plateau cemented t2 (part # nx053z) was implanted during a primary procedure performed in 2018.According to the complainant, there was postoperative loosening of the implant.This occurred due to a patient fall.The patient underwent a revision procedure on (b)(6) 2022.The complaint device has not been returned to the manufacturer for evaluation.A revision was required; columbus revision products were implanted.Further details have been requested.The adverse event / malfunction is filed under aag reference (b)(4).Associated medwatch report: (b)(4) (9610612-2022-00280) nx029z.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T2
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key15539928
Report Number9610612-2022-00281
Device Sequence Number17910801
Product Code JWH
UDI-Device Identifier04046963810412
UDI-Public4046963810412
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX053Z
Device Catalogue NumberNX053Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown